# SDR 9601569139

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 4 INCH CRACK IN THE FS 58 FRAME AT THE 12 O'CLOCK POSITION.  REPAIRED FRAME (P/N 9911502-3) PER EA 91-102024.
